Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin and hair loss?

Posted by samara on October 22, 2002, at 8:29:01

In reply to Re: Wellbutrin and hair loss? ╗ daltrey, posted by Marly T. on October 7, 2002, at 0:34:53

I had a seizure last week, which my doctor believes was triggered by Wellbutrin. In searching the web for more info I came across a list of side-effects for this drug that included hair loss. I went to a dermatologist two months ago because my hair was falling out, but she did not make the connection and just put me on Rogaine. I have now stopped Wellbutrin and like others in this thread am scared to death of my hair not growing back. If you have experience with this I'd love to hear it. Has anyone else tried Rogaine for this problem?Ś- NB to anyone who is taking this drug: Take the risk of seizure seriously!! It was the most frightening thing I have ever experienced and I am now having to get CT scans, MRIs, etc.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:samara thread:9287
URL: http://www.dr-bob.org/babble/20021019/msgs/124664.html